# SDR SIMA20130909002

- Difficulty date: September 9, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 33,945 hours, 31,147 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 12010731003
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMBV FOUND UPPER HALF OF FRAME 81 CRACKED AT RIVET HOLES AT STRINGERS 3L AND 3R.  R & R UPPER HALF OF FRAME 81 IAW SRM 51-40-02.
